# SDR F3LA200500020

- Difficulty date: May 18, 2005
- Submitted: May 20, 2005
- Operation: Air carrier
- Aircraft: N915FR
- Make and model: Airbus A319-112
- Aircraft serial: 1851
- Aircraft time: 8,814 hours, 3,898 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Computer
- Part number: 3945128102
- Part serial: ELACVB01226
- Condition: Inoperative
- Location: Nr 2 Elac
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED ELAC 2 FAULT.  ON SHORT FINAL LOST BOTH AILERONS WENT TO DIRECT LAW.  REPLACED NR 2 ELAC.  OPERATIONAL CHECK GOOD PER MM 27-93-34, PAGE 401.  PERFORMED LAND CAT 3 TEST, OPS CHECK GOOD PER MM 22-97-00-710-001.  UMP STATUS REMAINED CAT 3B.  REPLACED RUDDER PEDAL TRANSDUCER UNIT AS PRECAUTIONARY.
